If you need an accessible version of this item please contact JSTOR User Support

On a Generalization of Plucker's Surface

Henry J. Miles
Annals of Mathematics
Second Series, Vol. 31, No. 3 (Jul., 1930), pp. 355-365
Published by: Annals of Mathematics
DOI: 10.2307/1968230
Stable URL: http://www.jstor.org/stable/1968230
Page Count: 11
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On a Generalization of Plucker's Surface
Preview not available

Page Thumbnails

  • Thumbnail: Page 
355
    355
  • Thumbnail: Page 
356
    356
  • Thumbnail: Page 
357
    357
  • Thumbnail: Page 
358
    358
  • Thumbnail: Page 
359
    359
  • Thumbnail: Page 
360
    360
  • Thumbnail: Page 
361
    361
  • Thumbnail: Page 
362
    362
  • Thumbnail: Page 
363
    363
  • Thumbnail: Page 
364
    364
  • Thumbnail: Page 
365
    365